# SDR 98ZZZX1735

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60UK
- Make and model: Beech 60
- Aircraft serial: 004
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 262501569570
- Condition: Cracked
- Location: Lt Flap
- Part time: 2,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2400-HOUR INSPECTION, THE NOSE ROLLER OUTBOARD FORWARD HINGE BRACKET WAS FOUND CRACKED ON LT AND RT FLAPS.  REPLACED BRACKET WITH NEW.
